# SDR DALA2017032702413

- Difficulty date: March 22, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FLANGE UNDER PANEL 370AL CHAFED.  THE ATTACH ANGLE WAS FOUND TO BE CRACKED,  REPLACED THE ATTACH FLANGE IAW  DWG 5910242, AND SRM 51-41-02.
